# SDR SWAA2024072503183

- Difficulty date: June 18, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 66,683 hours, 39,621 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Deteriorated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP UPPER SKIN RIGHT WING PANEL 653ET SEAL DETERIORATED.<[01] REMOVED AND REPLACED SEAL AT R/W INBOARD FLAP UPPER SKIN RIGHT WING PANEL 653ET PER REF SRM 51-40-02-0G-0;[02] VERIFIED CORRECTIVE ACTION STEP 1
